# SDR GTIA2024080538275

- Difficulty date: August 5, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N930NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9483
- Aircraft time: 13,726 hours, 5,723 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664915
- Part serial: M30018
- Condition: Unwanted Deploy
- Location: R1 Door
- Part time: 7,679 hours, 3,210 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR R1 SLIDE DEPLOYED ( PILOT DEPLOYMENT)-DOOR R1 SLIDE REMOVED AND REPLACEDN PER AMM CH 25-62-44.OPS CHK GOOD, OK FOR SVC
